# SDR 2000UALA00631

- Difficulty date: October 27, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Aircraft time: 58,647 hours, 45,000 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542U1
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN CABIN.  *S/D*  FOUND EMERGENCY LIGHT BATTERY AND CHARGER M1050 BURNT.  REPLACED CHARGER AND BATTERY.  SYSTEM CHECKS NORMAL.  ELECTRICAL SMELL GONE.
